# SDR TWAA0000311

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND 2 DEEP CUTS IN FORMER, INNER FLANGE AT STA 522, ABOVE LONGERON 6L.  REPAIRED DAMAGED AREA PER SRM 53-03, PAGE 5.
